MathSciNet Relay Station
MathSciNet bibliographic data
MR2162183 (2006c:90017) 90B22 (60K25)
Lam, Yeh; Zhang, Yuan Lin; Liu, Qun A geometric process model for $M/M/1$ queueing system with a repairable service station. European J. Oper. Res. 168 (2005), no. 1, 100–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement